logo AFST

Low dimensional topology, hyperbolic manifolds and spectral geometry
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 3, pp. i-iv.
Publié le :
DOI : https://doi.org/10.5802/afst.1603
@article{AFST_2019_6_28_3_r1_0,
     author = {Nicolas Bergeron and Cyril Lecuire and Juan Souto},
     title = {Low dimensional topology, hyperbolic manifolds and spectral geometry},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {i--iv},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 28},
     number = {3},
     year = {2019},
     doi = {10.5802/afst.1603},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1603/}
}
Nicolas Bergeron; Cyril Lecuire; Juan Souto. Low dimensional topology, hyperbolic manifolds and spectral geometry. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 28 (2019) no. 3, pp. i-iv. doi : 10.5802/afst.1603. https://afst.centre-mersenne.org/articles/10.5802/afst.1603/